MAUDE Adverse Event Report: MERIT MEDICAL IRELAND LTD INQWIRE® DIAGNOSTIC GUIDE WIRE

MERIT MEDICAL IRELAND LTD INQWIRE® DIAGNOSTIC GUIDE WIRE
Model Number 00884450011133
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A search of the complaint database was performed and one similar complaint from the same facility for this lot number was found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The account alleged that during an endovascular procedure, the guidewire fractured within the patient's vasculature.No patient injury was reported.

Brand Name
INQWIRE® DIAGNOSTIC GUIDE WIRE
Common Device Name
DIAGNOSTIC GUIDE WIRE
Manufacturer (Section D)
MERIT MEDICAL IRELAND LTD
parkmore business park west
ballybrit
galway, H91 W 274
EI  H91 W274
MDR Report Key9805500
Report Number9616662-2020-00005
Device Sequence Number13613812
Product Code DQX
UDI-Device Identifier00884450011133
UDI-Public00884450011133
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number00884450011133
Device Catalogue NumberIQ35F260J3/B
Device Lot NumberK1442685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR